Number of documents

3

Mes publications


Reviews in Mathematical Physics   

Journal articles3 documents

  • Joachim Asch, Olivier Bourget, Alain Joye. Spectral Stability of Unitary Network Models. Reviews in Mathematical Physics, World Scientific Publishing, 2015, 27 (7), ⟨10.1142/S0129055X15300046⟩. ⟨hal-01182809⟩
  • George Hagedorn, Alain Joye. A Mathematical Theory for Vibrational Levels Associated with Hydrogen Bonds II: The Non--Symmetric Case. Reviews in Mathematical Physics, World Scientific Publishing, 2009, 21, pp.279-313. ⟨hal-00380507⟩
  • George Hagedorn, Alain Joye. Molecular Propagation through small Avoided Crossings of Electron Energy Levels. Reviews in Mathematical Physics, World Scientific Publishing, 1999, 11 (01), pp.41-101. ⟨10.1142/S0129055X99000040⟩. ⟨hal-01233198⟩